Existence and geometric properties of solutions of a free boundary problem in potential theory.

Björn Gustafsson; Henrik Shahgholian

Journal für die reine und angewandte Mathematik (1995)

  • Volume: 473, page 137-180
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Gustafsson, Björn, and Shahgholian, Henrik. "Existence and geometric properties of solutions of a free boundary problem in potential theory.." Journal für die reine und angewandte Mathematik 473 (1995): 137-180. <http://eudml.org/doc/153808>.

@article{Gustafsson1995,
author = {Gustafsson, Björn, Shahgholian, Henrik},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {density functions; compactly supported positive measure; Newtonian potential},
pages = {137-180},
title = {Existence and geometric properties of solutions of a free boundary problem in potential theory.},
url = {http://eudml.org/doc/153808},
volume = {473},
year = {1995},
}

TY - JOUR
AU - Gustafsson, Björn
AU - Shahgholian, Henrik
TI - Existence and geometric properties of solutions of a free boundary problem in potential theory.
JO - Journal für die reine und angewandte Mathematik
PY - 1995
VL - 473
SP - 137
EP - 180
KW - density functions; compactly supported positive measure; Newtonian potential
UR - http://eudml.org/doc/153808
ER -

Citations in EuDML Documents

top
  1. Tanguy Briancon, Regularity of optimal shapes for the Dirichlet’s energy with volume constraint
  2. Tanguy Briançon, Jimmy Lamboley, Regularity of the optimal shape for the first eigenvalue of the laplacian with volume and inclusion constraints
  3. Tanguy Briancon, Regularity of optimal shapes for the Dirichlet's energy with volume constraint
  4. Michel Crouzeix, Philippe Féat, Francisco-Javier Sayas, Theoretical and numerical study of a free boundary problem by boundary integral methods
  5. M. Barkatou, A. Henrot, Un résultat d'existence en optimisation de forme en utilisant une propriété géométrique de la normale
  6. Michel Crouzeix, Philippe Féat, Francisco-Javier Sayas, Theoretical and numerical study of a free boundary problem by boundary integral methods
  7. Idrissa Ly, Diaraf Seck, Optimisation de forme et problème à frontière libre : cas du p-laplacien
  8. Mohammed Barkatou, Diaraf Seck, Idrissa Ly, An existence result for a quadrature surface free boundary problem

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.